Optimal approximation and quantisation

Molchanov, Ilya; Tontchev, Nikolay (2007). Optimal approximation and quantisation. Journal of mathematical analysis and applications, 325(2), pp. 1410-1429. Amsterdam: Elsevier 10.1016/j.jmaa.2006.02.073

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya and Tontchev, Nikolay

ISSN:

0022-247X

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

09 Aug 2016 07:57

Publisher DOI:

10.1016/j.jmaa.2006.02.073

Web of Science ID:

000242730600046

URI:

https://boris.unibe.ch/id/eprint/24396 (FactScience: 49655)

Actions (login required)

Edit item Edit item
Provide Feedback